# SDR USAA2011072000009

- Difficulty date: June 30, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 33,802 hours, 18,744 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON INNER HINGE PIN AT OUTBOARD SIDE OF LEFT WING NR 2 SPOILER AT WS 613 AT RIB 11.  REPLACED INNER HINGE PIN AT OUTBOARD SIDE OF LEFT WING NR 2 SPOILER IAW A319 AMM 27-64-42.
